Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 86, Number 308

Stable splitting of polyharmonic operators by generalized Stokes systems
Dietmar Gallistl.
Math. Comp. 86 (2017), 2555-2577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The triangular spectral element method for Stokes eigenvalues
Weikun Shan and Huiyuan Li.
Math. Comp. 86 (2017), 2579-2611
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A continuous/discontinuous Galerkin method and a priori error estimates for the biharmonic problem on surfaces
Karl Larsson and Mats G. Larson.
Math. Comp. 86 (2017), 2613-2649
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local inverse estimates for non-local boundary integral operators
M. Aurada, M. Feischl, T. Führer, M. Karkulik, J. M. Melenk and D. Praetorius.
Math. Comp. 86 (2017), 2651-2686
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Non-iterative parallel Schwarz algorithms based on overlapping domain decomposition for parabolic partial differential equations
Danping Yang.
Math. Comp. 86 (2017), 2687-2718
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Error estimate of a random particle blob method for the Keller-Segel equation
Hui Huang and Jian-Guo Liu.
Math. Comp. 86 (2017), 2719-2744
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence of a boundary integral method for 3D interfacial Darcy flow with surface tension
David M. Ambrose, Yang Liu and Michael Siegel.
Math. Comp. 86 (2017), 2745-2775
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability and boundedness in the numerical solution of initial value problems
M. N. Spijker.
Math. Comp. 86 (2017), 2777-2798
Abstract, references and article information
Full-text PDF
Fast approximate computations with Cauchy matrices and polynomials
Victor Y. Pan.
Math. Comp. 86 (2017), 2799-2826
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multilevel Quasi-Monte Carlo methods for lognormal diffusion problems
Frances Y. Kuo, Robert Scheichl, Christoph Schwab, Ian H. Sloan and Elisabeth Ullmann.
Math. Comp. 86 (2017), 2827-2860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Covering rational ruled surfaces
J. Rafael Sendra, David Sevilla and Carlos Villarino.
Math. Comp. 86 (2017), 2861-2875
Abstract, references and article information
Full-text PDF
Determinantal representations of hyperbolic curves via polynomial homotopy continuation
Anton Leykin and Daniel Plaumann.
Math. Comp. 86 (2017), 2877-2888
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A practical analytic method for calculating $𝜋(x)$
Jens Franke, Thorsten Kleinjung, Jan Büthe and Alexander Jost.
Math. Comp. 86 (2017), 2889-2909
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computable absolutely normal numbers and discrepancies
Adrian-Maria Scheerer.
Math. Comp. 86 (2017), 2911-2926
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
M. Levin’s construction of absolutely normal numbers with very low discrepancy
Nicolás Álvarez and Verónica Becher.
Math. Comp. 86 (2017), 2927-2946
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Deterministic factorization of sums and differences of powers
Markus Hittmeir.
Math. Comp. 86 (2017), 2947-2954
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing automorphisms of Mori dream spaces
Jürgen Hausen, Simon Keicher and Rüdiger Wolf.
Math. Comp. 86 (2017), 2955-2974
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Arithmetic in finite fields based on the Chudnovsky-Chudnovsky multiplication algorithm
Kevin Atighehchi, Stéphane Ballet, Alexis Bonnecaze and Robert Rolland.
Math. Comp. 86 (2017), 2975-3000
Abstract, references and article information
Full-text PDF
A parametric version of the Hilbert-Hurwitz theorem using hypercircles
Luis Felipe Tabera.
Math. Comp. 86 (2017), 3001-3018
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing canonical heights on the projective line with no factorization
Elliot Wells.
Math. Comp. 86 (2017), 3019-3029
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Irregular primes to two billion
William Hart, David Harvey and Wilson Ong.
Math. Comp. 86 (2017), 3031-3049
Abstract, references and article information
Full-text PDF
American Mathematical Society